# SDR AU510001766

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-232
- Engine: Iae V2527A5
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hinge Pin
- Part number: D9251015520000
- Condition: Loose
- Location: Battery Box
- Part time: 3,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) 103VU PANEL HINGE PIN LOOSE. NO CONTACT WITH ADJACENT ELECTRICAL HARNESS. FOUND DURING INSPECTION IAW AD/A320/175.(AD/SB DESC: AD/A320/175 ) (CASA NR 510001766)
